# SDR MWEA050007

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 3,958 hours, 2,257 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Indication
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING BARBER POLL WENT TO 310 KNOTS AND SAME TIME STICK SHAKER ACTIVATED.  PERFORMED RETURN TO SERVICE ON NR 1 AND NR 2 STALL WARNING SYSTEM AND FLIGHT CONTROL COMPUTER, ALL TEST PASSED, INSPECTED STATIC PORTS PITOT TUBES AND ANGLE-OF-ATTACK VANES.  NO DISCREPANCY NOTED.  OK FOR RETURN TO SERVICE.  RELIABILITY ACTION NOTICE TO PURGE PITOT SYSTEM SUMPS.
